| Model Number |
HS-002 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Return of the device was requested, but the reporter confirmed that the device is not available for return.
Event or Problem Description
A distributor of infutronix reported a complaint on behalf of a user facility representative "clear tubing feeding into the cassette became disconnected from the cassette itself requiring a complete replacement of the tubing." the medication infused was unknown.Device operator was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.